# SDR EIAA9507

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DEN - ON LANDING GEAR EXTENSION LEFT MAIN LANDING RED LIGHT AND GEAR DOWN GREEN LIGHT WOULD NOT ILLUMINATE.  AFTER NORMAL LANDING, THE RED LIGHT AND GEAR DOWN GREEN LIGHT STILL WOULD NOT ILLUMINATE.  REPLACED PIN'S AT CONNECTOR P1-132 AT LEFT MAIN DOWNLOCK SWITCH.  OPS CHECK GOOD.  (M)
